CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
The Ito SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 3, 页码: 379-410
Authors:  Luo, Dejun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic differential equation  Osgood and Sobolev condition  DiPerna-Lions theory  Fokker-Planck equation  stochastic flow  
The Navier-Stokes-alpha equation via forward-backward stochastic differential systems 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 1, 页码: 1-28
Authors:  Liu, Guoping
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Navier-Stokes-alpha equation  vorticity equation  forward-backward stochastic differential equations  Feynman-Kac formula  
Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2015, 卷号: 87, 期号: 4, 页码: 680-701
Authors:  Luo, Dejun
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Navier-Stokes equation  Brownian motion  group of volume-preserving homeomorphisms  rotation process  
Discrete-time Markov chains with two-time scales and a countable state space: limit results and queueing applications 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2008, 卷号: 80, 期号: 4, 页码: 339-369
Authors:  Yin, G.;  Zhang, Hanqin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  queueing network  discrete time  countable state space